# SDR UPS04443495

- Difficulty date: October 30, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B01715547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, M/D- BS 440 BETWEEN STR 13AL AND 14L FRAME WEB FOUND CRACKED.  CRACKED FRAME WEB REPLACED PER SRM 51-10-01.
